MathSciNet Relay Station
MathSciNet bibliographic data
MR500206 (58 #17885) 47A10 (32H99)
Cowen, M. J.; Douglas, R. G. Complex geometry and operator theory. Bull. Amer. Math. Soc. 83 (1977), no. 1, 131–133.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement